Issue 2 (2021)

Issue 2

  • Aysegul TAS,
    On Double Controlled Metric-Like Spaces and Related Fixed Point Theorems,
    Volume 5, Issue 2, Pages:167–172, Year: 2021, Article Id: 2021:13  PDF
  • Parvaneh LO’LO’, Mehdi SHABIBI,
    Common Best Proximity Points Theorems for H-Contractive Non-Self Mappings,
    Volume 5, Issue 2, Pages:173–179, Year: 2021, Article Id: 2021:14  PDF
  • Belkis BORDJ, Abdelouaheb ARDJOUNI,
    Periodic and asymptotically periodic solutions in nonlinear coupled Volterra integro-dynamic systems with infinite delay on time scales,
    Volume 5, Issue 2, Pages:180–192, Year: 2021, Article Id: 2021:15  PDF
  • Nirmal JANGID, Sunil JOSHI, Sunil Dutt PROHIT, Dineshlal SUTHAR,
    Fractional derivatives and expansion formulae of incomplete and -functions,
    Volume 5, Issue 2, Pages:193–202, Year: 2021, Article Id: 2021:16  PDF
  • Rachid BELGACEM, Ahmed BOKHARI, Boualem SADAOUI,
    Shehu Transform of Hilfer-Prabhakar Fractional Derivatives and Applications on some Cauchy Type Problems,
    Volume 5, Issue 2, Pages:203–214, Year: 2021, Article Id: 2021:17  PDF
  • Naas ADJIMI, Maamar BENBACHIR,
    Katugampola Fractional Differential Equation with Erdelyi-Kober Integral Boundary Conditions,
    Volume 5, Issue 2, Pages:215–228, Year: 2021, Article Id: 2021:18  PDF
  • Madhu RAM, Sayed K ELAGAN,
    Comment on Strongly Preirresolute Topological Vector Spaces,
    Volume 5, Issue 2, Pages:229–231, Year: 2021, Article Id: 2021:1PDF
  • Gaurav DWIVEDI,
    Generalised Picone’s identity and some Qualitative properties of p-sub-Laplacian on Heisenberg group,
    Volume 5, Issue 2, Pages:232–239, Year: 2021, Article Id: 2021:20  PDF
  • Deepak KHANTWAL, Surbhi ANEJA, U.c. GAIROLA,
    A fixed point theorem for (\phi, \shi)-convex contraction in metric spaces,
    Volume 5, Issue 2, Pages:240–245, Year: 2021, Article Id: 2021:21  PDF
  • Sivabalan M, Sathiyanathan K,
    Controllability of Higher Order Fractional Damped Delay Dynamical Systems with Time Varying Multiple Delays in Control,
    Volume 5, Issue 2, Pages:246–259, Year: 2021, Article Id: 2021:22  PDF
  • Fawziah AL-SAAR, Kirtiwant GHADLE,
    Solving nonlinear Fredholm integro-differential equations via modifications of some numerical methods,
    Volume 5, Issue 2, Pages:260–276, Year: 2021, Article Id: 2021:23  PDF